# SDR CALA2025012101948

- Difficulty date: January 19, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N17339
- Make and model: Boeing 737-8
- Aircraft serial: 67601
- Aircraft time: 3,339 hours, 1,163 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Leaking
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT ATTNDT REPORT AFT GALLEY-SOAKED UNKNOWN SOURCE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR     WITH VENDOR ID MAC RELATED WORK ORDER 000000003127511.  INSPECTED AFT LAV TOILETS, SINKS AND DRAINS WITH NO EVIDENCE OF LEAKS.   INSPECTED AFT GALLEY COFFEE MAKERS, DRAINS AND GALLEY CARTS WITH NO EVIDENCE OF LEAKS OR ICE CARTS LEAKING.   NO ABNORMAL SMELLS ASSOCIATED WITH DOOR SILL DRAINS BEING CLOGGED AND WATER COMING OUT OF DRAIN MAST, NO DEFECTS NOTED OK TO CONTINUE.  INSPECTED AFT LAV TOILETS, SINKS AND DRAINS WITH NO EVIDENCE OF LEAKS.   INSPECTED AFT GALLEY COFFEE MAKERS, DRAINS AND GALLEY CARTS WITH NO EVIDENCE OF LEAKS OR ICE CARTS LEAKING.   NO ABNORMAL SMELLS ASSOCIATED WITH DOOR SILL DRAINS BEING CLOGGED AND WATER COMING OUT OF DRAIN MAST, NO DEFECTS NOTED OK TO CONTINUE.
